MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TRAY FOL SIL 16FR 10ML W/UM MF

Medline Industries, LP MEDLINE; TRAY FOL SIL 16FR 10ML W/UM MF
Catalog Number DYND150816S
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "leaking foley report for icu.".
 
Additional Manufacturer Narrative
The customer reported a leaking foley report for icu; the catheter was placed on (b)(6) 1750 and removed on (b)(6) 1730, and the patient was able to void on their own.Medline quality did not receive a sample nor photographs of the reported product; a review of the inspection record for the reported item found no similar issues reported, and a post-market retrospective review of the past 6 months preceding the reported issue revealed 8 previous reports of leakage.The issue is unconfirmed, as no samples nor photographs were made available to review, and a root cause cannot be identified at this time.Medline quality will continue to monitor for the issue through bi-weekly complaint meetings and monthly trending analysis, and no change has been made to the regulatory reportability decision for the complaint.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
TRAY FOL SIL 16FR 10ML W/UM MF
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
nathan bersch
three lakes drive
northfield, IL 60093--275
MDR Report Key50753855
Report Number1417592-2026-39132
Device Sequence Number18549567
Product Code OHR
UDI-Device Identifier40195327149711
UDI-Public40195327149711
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND150816S
Device Lot Number592211105
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2024
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age81 YR
Patient SexMale